i was on oxycontin for years 60mgs twice a day and i never had a problem, now with the new stuff it makes me sleep all the time has anyone had this problem?
Hey johnny - I wish I knew why but I never had that problem before either with the Oxycontin. Do you have other medical issues or other stressers in your life?
It would be helpful when posing questions to post them as "conversational" rather than "direct". We can only respond once each for "direct". I would contact the doctor too and let them know that the sedation affect is too much for you. Perhaps your doctor can recommend something that is less sedating than the stuff. The pharmacy can probably tell you what has changed also and break it down. I don't know what illness you are dealing with but there sure are a lot better medications than what you have. I am on the Fentanyl patch 100mcg every 3 days and OxyCodone 15mg for breakthrough pain. I also have a spinal stimulator and all of these things together work pretty good. At least I feel I have a life left to live into. I wish the same and better for you.
I researched "oxyneo" and found, at least for the time being, is available in Canada and not the US. For what I've been able to ascertain, it, oxyneo, is very similar to oxycontin. Why is it that docs sometimes want to fix what ain't broke?
And that is a question for the Ages, as we aren't privy to answers.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2011 • 2 answers
Posted 13 Aug 2015 • 2 answers
Posted 15 Aug 2015 • 1 answer
Posted 29 Jan 2016 • 2 answers
Posted 15 Sep 2016 • 0 answers